# SDR FDEA202305240931

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AFA7995
- Condition: Damaged
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO FLOORBOARD 183EB HAS EVIDENCE OF IMPACT DAMAGE FABRICATED FLOORBOARD 183EB REF FEDEX DWG SRZ-25-005   MAJOR REPAIR
